BROWSE

Related Scientist

Researcher

박경동
기하학 수리물리 연구단
more info

Standard Embeddings of Smooth Schubert Varieties in Rational Homogeneous Manifolds of Picard Number 1

Cited 0 time in webofscience Cited 0 time in scopus
144 Viewed 29 Downloaded
Title
Standard Embeddings of Smooth Schubert Varieties in Rational Homogeneous Manifolds of Picard Number 1
Author(s)
Shin-Young KIM; Kyeong-Dong PARK
Publication Date
2018-03
Journal
Acta Mathematica Sinica, English Series, v.34, no.3, pp.466 - 487
Publisher
Springer
Abstract
Smooth Schubert varieties in rational homogeneous manifolds of Picard number 1 are horospherical varieties. We characterize standard embeddings of smooth Schubert varieties in rational homogeneous manifolds of Picard number 1 by means of varieties of minimal rational tangents. In particular, we mainly consider nonhomogeneous smooth Schubert varieties in symplectic Grassmannians and in the 20-dimensional F4-homogeneous manifold associated to a short simple root. © 2018, Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature © Springer-Verlag GmbH Germany & The Editorial Office of AMS 2018
URI
https://pr.ibs.re.kr/handle/8788114/4633
ISSN
1439-8516
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_KDP_Standard Embeddings of Smooth Schubert Varieties in Rational Homogeneous Manifolds of Picard Number 1.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse